

THE DEPARTMENT OF THE INTERIOR

WASHINGTON

COLORADO-UTAH ITINERARY

Friday, September 20th - Tuesday, September 24th

Friday, September 20th

Washington, DC > Thornton, CO

Weather Forecast

Washington, DC Thorton, CO Mostly Sunny Sunny High 79°/Low 57° High 81°/Low 47°

District:

Region 7 - Upper Colorado Basin

Dress Code:

Business Professional

Manifest:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Advance:

Security:

11:00 AM -Depart DOI, en route to Washington Dulles International Airport (IAD)

Manifest: 11:45 AM

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(0

45 mins

Drive Time:

12:45 PM-Wheels Up Washington (IAD), en route to Denver, CO (DEN)

2:34 PM Flight Number: UA 1908 Confirmation: N21W8D

Seat: 23C

AiC:

Staff: n/a

Flight Time: 3 hrs, 49 mins Time Change: -2 hours

2:34 PM Wheels Down Denver, CO (DEN) // Proceed to Vehicle

3:00 PM -**Depart Airport, en route to Event** ?:00 PM Location: DoubleTree Denver/Thornton

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Drive Time: mins

1:00 PM -

2:35 PM Location: DoubleTree Denver/Thornton

83 East 120th Avenue Thornton, CO 80233

Participants:

Event Line-by-Line:

Enter event details

6:15pm Secretary arrives at reception

6:30pm Secretary delivers remarks

6:40pm Secretary takes Q&A

7:15pm Secretary Departs

RON: Thornton, CO

Location: DoubleTree Denver/Thornton

83 East 120th Avenue Thornton, CO 80233

Saturday, September 21st

Thornton, CO > Grand Junction, CO

Weather Forecast

Thornton, CO
Mostly Sunny
Mostly Sunny
High 84°/Low 48°
Grand Junction, CO
Mostly Sunny
High 72°/Low 42°

District:

Region 7 - Upper Colorado Basin

<u>Dress Code</u>: Business Professional* *Suit and tie OR blazer, khakis, and tie

Manifest:

- THE SECRETARY
- AiC (b) (6), (b) (7)(C) (b) (6), (b) (7)(C
- Amanda Kaster- (b) (6
- Melissa Brown (b) (6)
- Tami Heilemann-(b) (6)
- Max Nikitas-(b) (6)

Advance:

- Staff: Andrew Patterson- (b) (6)
- Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)
- Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

8:00 AM- Depart RON, en route to Airport

8:45 AM Location: Denver International Airport

8500 Peña Blvd Denver, CO 80249

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Drive Time: 45 mins

9:35 AM- Wheels Up Denver, CO (DEN), en route to Grand Junction, CO (GJT)

10:44 AM Flight Number: UA 4750

Confirmation: N21W8D Seat: 18A

AiC: (b) (6), (b) (7)(C)

Staff: n/a

Flight Time: 1 hr, 9 mins

Time Change: n/a

10:44 AM Wheels Down Grand Junction, CO // Proceed to Vehicles

11:00 AM- Depart Airport, en route to Colorado Mesa University

11:05 AM Location: Colorado Mesa University - University Center

1455 N 12th St

Grand Junction, CO 81501

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Drive Time: 5 mins

11:15 AM- External Meeting

11:45 AM Location: Colorado Mesa University - University Center UC 223

1455 N 12th St

Grand Junction, CO 81501

Staff: Amanda Kaster

Participants: Colorado Governor Jared Polis (D)

Dan Gibbs - Executive Director of the Colorado Department of Natural

Resources

Dan Prenzlow - Colorado Parks and Wildlife Director

Sam Bahrami - Colorado Community Engagement Coordinator (staff for Gov.

Polis)

11:45 AM- Staff Debrief (Saturday) - Grand Junction

12:00 PM Location: Colorado Mesa University - University Center UC 223

1455 N 12th St

Grand Junction, CO 81501

Staff: Andrew Patterson

Amanda Kaster Melissa Brown

12:00 PM- Club 20 Fall Conference Lunch

1:35 PM Location: Colorado Mesa University - University Center South Ballroom

1455 N 12th St

Grand Junction, CO 81501

Staff: Andrew Patterson

Amanda Kaster Max Nikitas Tami Heilemann

Participants: Approximately 150 attendees of the Club 20 Fall Conference.

Event Line-by-Line:

12:00 PM - THE SECRETARY moves from hold room (UC-223) to Club 20 lunch

12:02 PM - THE SECRETARY takes seat at head table

NOTE: Also seated at the Secretary's table will be:

- Amanda Kaster Chief of Staff, BLM
- Cindy Dozier Club 20 Board Chair
- Merrit Linke Incoming Club 20 Board Chair
- Nancy Fishering Club 20 Public Lands Chair
- Ron Velarde CO Parks and Wildlife Regional Manager
- Jeff Comstock Moffat County Natural Resources Director
- Edie Sonn VP of Communications and Public Affairs, Pinnacol Assurance
- Mike McGarry Ranch and Estate Realtor-Montrose
- Mackenzie Younker Colorado Mesa University Student

12:40 PM - Club 20 Executive Director Christian Reece introduces THE SECRETARY

NOTE: THE SECRETARY will walk to the stage from his table and enter stage from stage left.

12:42 PM - THE SECRETARY delivers remarks

1:00 PM - THE SECRETARY opens the floor to Q&A

NOTE: Club 20 will have staff positioned to provide microphones to attendees to ask questions.

1:15 PM - Christian Reece asks for final question

1:20 PM - THE SECRETARY concludes Q&A

NOTE: At this time, THE SECRETARY should hold on stage for Christian Reece, who will present THE SECRETARY at the podium with a Club 20 branded notebook and water bottle valued at less than \$20.

1:25 PM - THE SECRETARY moves backstage for CLICKS

NOTE: Nine clicks with the following individuals:

- Cindy Dozier Club 20 Board Chair
- Merritt Linke Incoming Club 20 Board Chair
- Nancy Fishering Club 20 Public Lands Chair
- Ron Velarde CO Parks and Wildlife Regional Manager
- Mike McGarry Ranch and Estate Realtor-Montrose
- Jeff Comstock Moffat County Natural Resources Director
- Ray Beck Moffat County Commissioner
- Mackenzie Younket Colorado Mesa University Student
- Loralai Willey-High School Junior
- Christian Reece Club 20 Executive Director

1:35 PM - THE SECRETARY departs Colorado Mesa University - University Center

1:35 PM- Depart Colorado Mesa University, en route to Future BLM National Headquarters

1:45 PM Location: Future BLM National Headquarters

760 Horizon Drive

Grand Junction, CO 81506

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Amanda Kaster

Advance Vehicle:

Andrew Patterson Tami Heilemann

Drive Time: 10 mins

1:45 PM- BLM HQ Site Inspection

2:10 PM Location: Future BLM National Headquarters

760 Horizon Drive

Grand Junction, CO 81506

Staff: Andrew Patterson

Amanda Kaster Tami Heilemann

Participants: BLM Associate Director of National Operations Bob Casias

Event Line-by-Line:

1:45 PM - THE SECRETARY arrives, greeted by BLM Associate Director of National Operations Bob

Casias (pronounced CAW-see-us)

1:50 PM - THE SECRETARY and Bob Casias move to 3rd floor of office building to tour future BLM

office space

NOTE: Bob Casias will have a floor plan of the BLM offices on display in the main conference

room for discussion.

2:10 PM - THE SECRETARY departs

2:10 PM- Depart Future BLM National HQ, en route to RON

2:15 PM Location: DoubleTree by Hilton Grand Junction

743 Horizon Dr,

Grand Junction, CO 81506

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicles:

Amanda Kaster Andrew Patterson Tami Heilemann

Drive Time: 5 mins

5:40 PM- Depart RON, en route to Ocotillo Restaurant at Redlands Mesa

6:00 PM Location: Ocotillo Restaurant at Redlands Mesa

2325 W. Ridges Boulevard Grand Junction, CO 81507

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Drive Time: 20 mins

6:00 PM- Dinner

8:00 PM Location: Ocotillo Restaurant at Redlands Mesa

2325 W. Ridges Boulevard Grand Junction, CO 81507

Staff: Andrew Patterson

Participants: Mesa County Commissioner Scott McInnis

NOTE: Dinner is pay on your own.

8:00 PM- Depart Ocotilo Restaurant at Redlands Mesa, en route to RON

8:20 PM Location: DoubleTree by Hilton Grand Junction

743 Horizon Dr,

Grand Junction, CO 81506

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Drive Time: 20 mins

8:20 PM- Staff Debrief (Sunday) - Grand Junction

8:35 PM Location: DoubleTree by Hilton Grand Junction

743 Horizon Dr,

Grand Junction, CO 81506

Staff: Andrew Patterson

Amanda Kaster Melissa Brown

RON: Grand Junction, CO

Location: DoubleTree by Hilton Grand Junction

743 Horizon Dr,

Grand Junction, CO 81506

Sunday, September 22nd

Grand Junction, CO > Moab, UT

Weather Forecast

Grand Junction, CO

Moab, UT Sunny Sunny High 78°/Low 50° High 82°/Low 52°

District:

Region 7 - Upper Colorado Basin

Dress Code: Field Casual

Manifest:

THE SECRETARY

AiC (b) (6), (b) (7)

Amanda Kaster-

Tami Heilemann-

Advance:

Staff (McInnis NCA): Andrew Patterson-

Staff (Arches NP): Nick Davis-

Security:

Security:

Security:

8:15 AM-Depart RON, en route to Colorado Welcome Center

8:45 AM Location: Colorado Welcome Center

> 340 CO-340 Fruita, CO 81521

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C

Staff Vehicle:

Amanda Kaster Tami Heilemann

Drive Time: 30 mins

8:45 AM-McInnis Canyons NCA Site Inspection

Location: McInnis Canyon NCA 11:50 AM

> Skinner Cabin Trailhead 39.1532040, -108.7364896

Staff: Amanda Kaster

> Andrew Patterson Tami Heilemann

Participants: See participants in line-by-line below. Event Line-by-Line:

8:45 AM - THE SECRETARY arrives, greeted by ("site inspection group"):

- Jamie Connell BLM Colorado State Director
- Stephanie ("Steph") Connolly BLM Southwest Colorado District Manager
- Collin Ewing McInnis Canyons National Conservation Area Manager
- Frank Stepleton Grand Junction Field Office BLM Ranger
- 8:47 AM Collin Ewing leads group in site briefing
- 8:55 AM THE SECRETARY and site inspection group load into vehicles, depart Colorado Welcome Center for Fruita Paleo Area and the Skinner Cabin Trailhead

NOTE: Vehicle Manifests:

Lead Limo BLM Staff

Frank Stepleton THE SECRETARY Steph Connolly Andrew Patterson
Amanda Kaster Tami Heilemann

Jamie Connell Collin Ewing

- 9:05 AM THE SECRETARY and site inspection group arrive at Skinner Cabin Trailhead, hike 1.1 mile ADA accessible route(out and back) to cabin
- 9:50 AM THE SECRETARY and site inspection group conclude hike, depart for Rabbit Valley parking area

NOTE: Vehicle Manifests:

Lead Limo BLM Staff

Frank Stepleton THE SECRETARY Steph Connolly Andrew Patterson
Amanda Kaster Tami Heilemann

Jamie Connell Collin Ewing

- 10:20 AM Arrive at Rabbit Valley parking area; Collin Ewing provides THE SECRETARY and site inspection team with briefing on outdoor recreation in the Rabbit Valley area
- 10:30 AM THE SECRETARY and site inspection team depart for Knowles Campground Overlook

NOTE: Vehicle Manifests:

Lead Limo BLM

Frank Stepleton THE SECRETARY Steph Connolly

Amanda Kaster Tami Heilemann

Jamie Connell Collin Ewing

NOTE: The 30 minute drive to the overlook is over rough terrain and will be bumpy.

- 11:00 AM THE SECRETARY and site inspection team arrive at Knowles Campground Overlook; Collin Ewing leads a debrief on the campground area
- 11:10 AM THE SECRETARY and site inspection team depart Knowles Campground Overlook

NOTE: Vehicle Manifest:

Lead Limo BLM

Frank Stepleton THE SECRETARY Steph Connolly

Amanda Kaster Tami Heilemann

Jamie Connell Collin Ewing

11:40 AM - THE SECRETARY and site inspection team arrive back at Rabbit Valley parking area; wrap-up

discussion

11:50 AM - THE SECRETARY departs to Arches National Park

NOTE: Boxed lunch (pay on your own) will be provided upon departure.

11:50 AM- Depart McInnis Canyons en route to Arches National Park

1:00 PM Location: Arches Visitor Center

Arches Entrance Road

Moab, UT 84532

Manifest:

Secretary's Vehicle

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Amanda Kaster

Tami Heilemann

Drive Time: 1 hr, 10 mins

1:15 PM Arrive Arches Visitor Center

1:30 PM- All-Employee Meeting

2:00 PM Location: Visitor Center Staff Conference Room

Staff: Nick Davis

Amanda Kaster Tami Heilemann

Participants: Kate Cannon, Superintendent

John Lewis, Chief of Maintenance

Scott Brown, Chief Ranger

Angie Richman, Chief of Interpretation Michelle Busbee, Supervisory Park Ranger

Park Staff

2:00 PM- Arches National Park Site Inspection

4:30 PM Location: Arches Scenic Drive

Staff: Nick Davis

Amanda Kaster Tami Heilemann

Participants: See participants in line-by-line below.

Event Line-by-Line:

2:00 PM - THE SECRETARY and site inspection group load into vehicles, depart Visitor Center for Park Avenue

Trailhead.

NOTE: Vehicle Manifests:

LeadLimoNPSStaffState TrooperTHE SECRETARYScott BrownNick DavisAmanda KasterAngie RichmanTami Heilemann

Kate Cannon Michelle Busbee

John Lewis

- 2:05 PM THE SECRETARY and site inspection group arrive at Park Avenue Trailhead, hike 1 mile one way trail to Courthouse Towers Viewpoint
- 2:35 PM THE SECRETARY and site inspection group conclude hike, depart for the Windows Section
- 2:50 PM Arrive at the Windows Section parking area; John Lewis provides THE SECRETARY and site inspection team with briefing on deferred maintenance projects in the Windows Section area; THE SECRETARY and group hike 0.5 miles there-and-back to the North Window, then 0.5 miles there-and-back to Double Arch
- 3:35 PM THE SECRETARY and site inspection team depart for Lower Delicate Arch Viewpoint
- 3:50 PM THE SECRETARY and site inspection team arrive at Lower Delicate Arch Viewpoint; John Lewis leads a briefing on deferred maintenance in the area
- 4:10 PM THE SECRETARY and site inspection team depart Lower Delicate Arch Viewpoint for Visitor Center
- 4:30 PM THE SECRETARY and site inspection team arrive back at Visitor Center parking area; wrap-up discussion

4:30 PM6:15 PM
Depart Arches NP en route to Grand Junction, CO
Location: DoubleTree by Hilton Grand Junction

743 Horizon Dr,

Grand Junction, CO 81506

Manifest

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Staff Vehicle:

Amanda Kaster Tami Heilemann

Drive Time: 1 hour, 45 mins

RON: Grand Junction, CO

Location: DoubleTree by Hilton Grand Junction

743 Horizon Dr.

Grand Junction, CO 81506

Monday, September 23rd

Grand Junction, CO > Montrose, CO > Durango, CO

Weather Forecast

Grand Junction, CO Montrose, CO Durango, CO

Sunny Sunny Sunny

High 76°/Low 50° High 75°/Low 46 High 74°/Low 42°

District:

• Region 7 - Upper Colorado Basin

Dress Code: Park Casual

Manifest:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Advance:

Staff: Nick Davis - (b) (6)

• Security: (b) (6), (b) (/)(C) (b) (6), (b) (7)(C)

• Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

8:00 AM- External/Intergovernmental Call

8:30 AM Note: Secretary to call Francis Brooke at 202-881-8517.

9:15 AM- Depart RON, en route to Black Canyon of the Gunnison National Park South Rim Visitor

Center

10:45 AM Location: Route 200, Montrose, CO 81401

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Drive Time: 1 hr. 30 mins

10:45 AM Arrive Black Canyon of the Gunnison NP South Rim Visitor Center

11:00 AM- All-Employee Meeting

11:30 AM Location: Visitor Center Movie Room

Staff: Nick Davis

Tami Heilemann

Participants: Chris Mengel, Chief Ranger

Park Staff

11:30 AM- Depart Black Canyon en route to Morrow Point Dam

12:00 PM Location: Morrow Point Dam, Cimarron, CO 81220

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(C)

Ed Warner

Staff Vehicle:

Nick Davis

Drive Time: 30 mins

12:00 PM- Tour of Morrow Point Dam/Power Plant

2:00 PM Location: Morrow Point Dam, Cimarron, CO 81220

Staff: Nick Davis

Ed Warner

Larry Lingerfelt, Curecanti Field Division Manager, BOR

David Klein, Plant Supervisor, Morrow Point Dam

Tami Heilemann

2:00 PM- Depart Cimarron, CO, en route to Durango, CO

5:00 PM Location: Seasons of Durango

764 Main Ave

Durango, CO 81301

Manifest:

Secretary's Vehicle:

THE SECRETARY AiC (b) (6), (b) (7)(C)

Drive Time: ~3 hrs

Note: Will eat lunch in the car. Boxed lunches will be provided at \$7 per person.

RON: Durango, CO

Location: Sky Ute Casino Resort

14324 Hwy 172 North Ignacio, CO 81137

Tuesday, September 24th

Durango, CO > Washington, DC

Weather Forecast

Durango, COWashington, DCMostly SunnyMostly SunnyHigh 76°/Low 43°High 87°/Low 64°

District:

• Region 7 - Upper Colorado Basin

Dress Code: Business Professional

Manifest:

• THE SECRETARY

• AiC (b) (6), (b) (7)(C)

Advance:

Staff: Andrew Patterson

• Security:

7:30 AM - Radio Interview

7:50 AM Location: Sky Ute Conference Center - Bonny Kent Room

14324 Highway 172N Ignacio, CO 81137

Staff: Carol Danko

Participants: 630 KHOW Radio Host Ross Kaminsky

8:45 AM- 27th Annual Four Corners Indian Country Conference

10:05 AM Location: Sky Ute Conference Center

14324 Highway 172N Ignacio, CO 81137

Staff: Amanda Kaster

Amanda Kaster Carol Danko

Andrew Patterson

Participants: 300+ individuals including staff of various U.S. District Attorneys, victim

advocates from tribal reservations, BIA police officers, Tribal council members, Tribal reservation judges

Event Line-by-Line:

8:45 AM - THE SECRETARY moves to hold room (Bonny Kent Room), reviews remarks 8:55 AM - THE SECRETARY moves from his hold room, to head table in main ballroom

NOTE: Seated at the head table will also be:

• Jason Dunn - U.S. Attorney, District of Colorado

• John Anderson - U.S. Attorney, District of New Mexico

• Michael Bailey -U.S. Attorney, District of Arizona

• Jared Bennett - First Assistant US Attorney, District of Utah

• Matt Kirsch - First Assistant US Attorney, District of Colorado

• Chris Larson - Executive Assistant US Attorney, District of Utah

Amanda Kaster - Chief of Staff, BLM

9:00 AM - Jason Dunn takes stage, introduces THE SECRETARY

NOTE: THE SECRETARY is the first speaker of the morning.

9:03 AM - THE SECRETARY walks on stage left from table, delivers remarks

9:23 AM - THE SECRETARY concludes remarks, exits stage left

9:25 AM - THE SECRETARY holds a brief pull aside with U.S. Magistrate Judge Gordon Gallagher

9:30 AM - THE SECRETARY moves back to hold room (Bonny Kent Room) for press roundtable

discussion with Jason Dunn

9:45 AM - Press roundtable discussion begins

10:00 AM - Press roundtable discussion concludes

10:05 AM - THE SECRETARY departs Conference Center

11:00 AM- Depart Sky Ute Conference Center, en route to Airport

11:15 AM Location: 14324 Highway 172N

Ignacio, CO 81137

Manifest:

Secretary's Vehicle:

THE SECRETARY

AiC (b) (6), (b) (7)(0

Drive Time: 15 mins

12:34 PM- Wheels Up Durango, CO (DRO), en route to Dallas Ft Worth, TX (DFW)

3:33 PM Flight Number: American Airlines 5999 -CONTRACT

Confirmation: TBRRAN Seat: 18D

AiC: (b) (6), (b) (7)(C)

Staff: n/a

Flight Time: 1 hr, 3 mins

Time Change: n/a

3:33 PM Wheels Down Dallas Ft Worth, TX // Layover 1 hr 3 mins

4:36 PM- Wheels Up Dallas Ft Worth, TX (DFW), en route to Washington National (DCA)

8:37PM Flight Number: American Airlines 804 -CONTRACT

Confirmation: TBRRAN Seat: 26D

AiC: (b) (6), (b) (7)(C

Staff: n/a

Flight Time: 3 hrs, 1 min

Time Change: n/a